I am a 24-year-old female. I have lumps near my rectum. Initially, there were two, but now there are three. As a result, I am having pain after bowel movements. In addition, there is blood discharge at times during defecation. I also suffer from constipation and have had this problem for one to two years. Can I use any laxatives or stool softener for this condition? Please prescribe medications for pain, as it is intolerable after defecation.
Welcome to icliniq.com.
From your description, you appear to be suffering from an anal fissure. However, confirmation of diagnosis will require an examination of the area. So I suggest you consult a local general surgeon to examine the condition directly. Until that time, I suggest you follow these measures.
1. Drink plenty of liquids and water.
2. Have a full plate of salad every day.
3. Include fiber-rich foods like beans, whole grains, nuts, berries, and apples in your diet.
I am assuming that you do not have any other diseases. Once the diagnosis is confirmed, effective medication can be prescribed to you. So, follow up or consult a local general surgeon as early as possible for a proper diagnosis.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
As you have been taking Ayurvedic medicine, you must have been taking some laxative to avoid constipation ... Take more of a fibrous diet to avoid constipation ... Read fullConstipation cause bleeding from external hemorrhoids with abdominal pain. Is it diverticulitis?
3) Avoid constipation ... Hi doctor, I am a 22-year-old female who often suffers constipation to the point where I feel like I get minor external hemorrhoids that often bleed ...... Read fullDoes constipation cause burning sensation in anus?
I avoid eating spicy foods ... Another cause can be constipation, which can cause fissures around the anus ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a General Surgeon Now